# SDR CA970806003

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 727233
- Engine: Pwa JT8D15
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Part number: 18129952
- Condition: Faulty
- Location: Inboard Flap
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB OUT, THE INBOARD FLAP POSITION INDICATOR FAILED TO MOVE WHEN FLAP WERE SELECTED FROM 5 DEGREES TO 2 DEGREES. THE AIRCRAFT RETURNED TO POINT OF DEPARTURE WITHOUT INCIDENT. THE FAULT COULD NOT BE DUPLICATED DURING POST FLIGHT TROUBLESHOOTING. THE INDICATOR WAS REPLACED AS A PRECAUTION AND THE AIRCRAFT WAS RETURNED TO SERVICE
